Jump to content
CrazyBoards.org

time to face the facts


Recommended Posts

Not terribly much, but yeah, it's there. I'm completely ignorant of the symptoms until they slap me in the face - for the last four or five days, I was tired all day, didn't want to do anything (skipped all extra curricular activities I normally attend), didn't study, didn't pay attention in class, read most of the day because I didn't want to "think". - now I'm irritable as hell one minute, giddy the next, still not wanting to study, looking to spend every penny I have because my french press broke (good enough reason, right?), and it's nearly midnight and I'm still up because I'm just not tired and my mind is going a mile a minute - I just cleaned my room.

All with nice, steady periods interposed where I feel *ahem* "normal" for about an hour or two.

They're not major mood swings - no suicidal ideations, delusions, or hallucinations (yet) - but I have to admit to myself that what started a couple of weeks ago, despite the Topamax, has not stopped. I have an appointment with a tdoc this coming Thursday, so I'm hoping that she can refer me to a pdoc on campus. Maybe it's time to add the Seroquel and Welbutren (sp) back into my cocktail until I stabilize again, before this all gets worse. I did well on that combination before - the other two fell to the wayside because I couldn't afford them anymore - I get the Topa for free.

Link to comment
Share on other sites

As helpful as topa is to me for specific symptoms, I know I wouldn't want to depend on it as my only mood stabilizer. Good luck getting a pdoc referral ASAP.

Maybe try calling the student health center, or whatever it's called, and see if you can get in to see one sooner, rather than waiting to see about a referral from the tdoc?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...